It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board

  • Bruising, yellowish marks from Reglan?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-12-2004, 09:42 AM   #1
    madara
    Inactive
     
    Join Date: Sep 2003
    Location: wi
    Posts: 49
    madara HB User
    Bruising, yellowish marks from Reglan?

    Anyone else ever get bruising on their body, some yellow marks with Reglan? I not sure even possible but that is only thing I can think of, well gad besides fact that I added 6oz of green tea to my diet recently. The doctor took me off of it yesterday because of that and my mood changes, energy level and rigidness but he said only blood thinning meds could cause bruising not reglan. Well he also denied all side effects of reglen too and look who ended up right I dont bruise easily and this is very painful on both my biceps and still getting bigger. I feel sworeness, pain in other parts of my joints, very tender but still not brusing yet that I see on my bicep area. It would take some hitting me with bat to feel like this.

    Last edited by madara; 05-12-2004 at 09:47 AM.

     
    Sponsors Lightbulb
       
    Old 05-12-2004, 09:56 AM   #2
    Katie G
    Senior Veteran
    (female)
     
    Katie G's Avatar
     
    Join Date: Aug 2001
    Location: Mt. Pleasant, MI, USA
    Posts: 1,286
    Katie G HB UserKatie G HB User
    Smile Re: Bruising, yellowish marks from Reglan?

    Quote:
    Originally Posted by madara
    Anyone else ever get bruising on their body, some yellow marks with Reglan? I not sure even possible but that is only thing I can think of, well gad besides fact that I added 6oz of green tea to my diet recently. The doctor took me off of it yesterday because of that and my mood changes, energy level and rigidness but he said only blood thinning meds could cause bruising not reglan. Well he also denied all side effects of reglen too and look who ended up right I dont bruise easily and this is very painful on both my biceps and still getting bigger. I feel sworeness, pain in other parts of my joints, very tender but still not brusing yet that I see on my bicep area. It would take some hitting me with bat to feel like this.

    Hi there - I don't know much about side effects of Reglan, but has your doctor thought to run liver function tests? It seems your excessive bruising/yellow skin could be indicative of liver problems? I'm no doctor, but something definitely isn't right.

    Good luck and keep us posted,
    Katie G

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
    Severe Skin Bruising and BP Medications chablis3 High & Low Blood Pressure 8 12-20-2007 07:16 PM
    Anyone else get red marks/bruising on eyes after LASIK? dano_2 Lasik Eye Surgery 6 08-19-2007 01:21 PM
    Reglan? scott1360 Acid Reflux / GERD 8 03-17-2007 09:02 PM
    Bruising after EP Study and ablation hyper35 Heart Disorders 2 07-10-2006 01:25 PM
    Reglan anyone? NancyH Acid Reflux / GERD 5 03-09-2005 12:03 PM
    Bruising anyone? SuzU Menopause 5 10-10-2004 03:53 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:33 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!